Proceedings of the Japan Academy

On an algebraic model for von Neumann algebras

Hiroshi Takai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 9 (1970), 941-943.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520164

Digital Object Identifier
doi:10.3792/pja/1195520164

Mathematical Reviews number (MathSciNet)
MR0300104

Zentralblatt MATH identifier
0236.46067

Subjects
Primary: 46L10: General theory of von Neumann algebras

Citation

Takai, Hiroshi. On an algebraic model for von Neumann algebras. Proc. Japan Acad. 46 (1970), no. 9, 941--943. doi:10.3792/pja/1195520164. https://projecteuclid.org/euclid.pja/1195520164


Export citation

References

  • [1] J. Dixmier: Les albebres d'operateurs dans Pespace Hilbertien. Gauthier-Villars, Paris (1957).
  • [2] N. Dinculeanu and C. Foias: Algebraic models for measures. Illinois J. Math., 12, 340-351 (1968).
  • [3] M. A. Naimark: Normed Rings. Noordhoff, Groningen (1959).

See also

  • Part II: Hiroshi Takai. On an algebraic model for von Neumann algebras, II. Proc. Japan Acad., Volume 46, Number 10, Supplement (1970), 191--195.